# SDR FDEA201009243702

- Difficulty date: September 24, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- Aircraft time: 57,874 hours, 47,600 cycles
- Engine: Pwa JT8D15
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF APPROX 1000' AGL GOT AN  INTERMITTENT FIREBELL AND S/O SAW CARGO SMOKE WARNING LOWER FWD CARGO ON, THEN THE LIGHT WENT OUT.  AML REFLECTED A PREVIOUS WRITEUP ON THE  SAME SYS.  DEEMED TO RETURN AND LAND IMMEDIATELY.  REMOVED SMOKE DETECTORS 1,2,3, & 4. CONNECTED NEW  SERVICEABLE SMOKE DECTECTORS 1,2,3 AND 4 FOR OPS  CHECK.   PERFORMED MAINTENANCE PER MM 26-17-011-2. WILL BE DOING OP CHECK SHORTLY.  COMPLIED WITH OPERATIONAL CHECK PER AMM 26-17-011-2. OPERATIONAL CHECKS GOOD.   HARDWARE REINSTALLED IN ORGINAL HOLES.  COMPLETED WIRING CHECKS IAW TSI AND WDM 26-23-01, NO  FAULTS NOTED.  FINISHED INSTALLATION OF FWD LOWER CARGO SMOKE DETECTORS AND CEU IAW AMM 26-17-011-2-0,2B AND  26-17-012-2-0,2B
